# SDR 20010322CW013

- Difficulty date: February 2, 2001
- Submitted: March 22, 2001
- Operation: General aviation
- Aircraft: N91678
- Make and model: Mooney M20R
- Aircraft serial: 290129
- System (JASC): 3340 · Exterior Lighting
- Part: Connector
- Part number: 2061531
- Condition: Shorted
- Location: Tail Strobe
- Part time: 650 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION TAIL STROBE LIGHT WAS INOPERATIVE,  ELECTRICAL ARCING ACROSS PINS IN CONNECTOR.  CONNECTOR WAS LOCATED AT THE PIVOT POINT OF THE TAIL. (TAIL TO FUS MOUNTING AREA), REPLACED BURNT CONNECTOR.  SYSTEM NO LONGER AS STROBE SNAP SOUND AT THIS LOCATION.
